Volume 33,Issue 4,2013 Table of Contents

   
Other Issues:  
  

Contents

The Characterization of Primitive Symmetric Signed Digraphs with the Second Maximum Base
  Lihua YOU and Shuyong YI
  2013,33(4):379-391 [Abstract(2321)]  [View PDF 206.05 K (2167)]
  
G-Frame Representation and Invertibility of G-Bessel Multipliers
  A. ABDOLLAHI and E. RAHIMI
  2013,33(4):392-402 [Abstract(2552)]  [View PDF 208.24 K (2207)]
  
Rings in which Every Element Is A Left Zero-Divisor
  Yanli REN and Yao WANG
  2013,33(4):403-411 [Abstract(3225)]  [View PDF 211.16 K (3751)]
  
On $\mathfrak{F_{\mathrm s}}$-Quasinormality of 2-Maximal Subgroups
  Yufeng LIU,Xiaolong YU and Lijun HUO
  2013,33(4):412-418 [Abstract(2793)]  [View PDF 200.07 K (2417)]
  
On the Property of Solutions for a Class of Higher Order Periodic Differential Equations
  Lipeng XIAO
  2013,33(4):419-428 [Abstract(2878)]  [View PDF 209.60 K (2260)]
  
Multiplicity of Positive Solutions for Fractional Differential Equations in Banach Spaces
  Xingqiu ZHANG
  2013,33(4):429-442 [Abstract(2574)]  [View PDF 211.64 K (2449)]
  
On Nonlocal Elliptic Systems of $p(x)$-Kirchhoff-Type under Neumann Boundary Condition
  Guowei DAI and Xiaoyan LI
  2013,33(4):443-450 [Abstract(2876)]  [View PDF 223.15 K (5131)]
  
Travelling-Wave Solutions and Interfaces for Non-Newtonian Diffusion Equations with Strong Absorption
  Zhongping LI,Wanjuan DU and Chunlai MU
  2013,33(4):451-462 [Abstract(3011)]  [View PDF 238.25 K (2328)]
  
Convergence of a Multistep Ishikawa Iteration Algorithm for a Finite Family of Lipschitz Mappings and Its Applications
  Yuchao TANG and Chuanxi ZHU
  2013,33(4):463-474 [Abstract(3119)]  [View PDF 329.20 K (3343)]
  
The Unstabilized Amalgamation of Heegaard Splittings along Disconnected Surfaces
  Xutao GAO and Qilong GUO
  2013,33(4):475-482 [Abstract(2851)]  [View PDF 367.40 K (2228)]
  
Complete Convergence of Weighted Sums for $\rho^*$-Mixing Sequence of Random Variables
  Mingle GUO and Dongjin ZHU
  2013,33(4):483-492 [Abstract(2953)]  [View PDF 205.04 K (2519)]
  
Empirical Likelihood Based Variable Selection for Varying Coefficient Partially Linear Models with Censored Data
  Peixi ZHAO
  2013,33(4):493-504 [Abstract(2774)]  [View PDF 208.38 K (2508)]